On the moduli space of curves we consider the cohomology classes which can be viewed as a generalization of the Hodge classes λi defined by Mumford in [6]. Following the methods used in this paper, we prove that these classes belong to the tautological ring of the moduli space.

BINI G (2003). Generalized Hodge classes on the moduli space of curves. BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 44(2), 559-565.

Generalized Hodge classes on the moduli space of curves

BINI G
2003

Abstract

On the moduli space of curves we consider the cohomology classes which can be viewed as a generalization of the Hodge classes λi defined by Mumford in [6]. Following the methods used in this paper, we prove that these classes belong to the tautological ring of the moduli space.
Settore MAT/03 - Geometria
BINI G (2003). Generalized Hodge classes on the moduli space of curves. BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 44(2), 559-565.
File in questo prodotto:
File Dimensione Formato  
bini_hodge.pdf

Solo gestori archvio

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 137.16 kB
Formato Adobe PDF
137.16 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/427983
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact